Alert archive / Colorado / High Wind Warnings in 2014
High Wind Warning 14, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind warning at Mar 17, 2014, 3:54 PM MDT for 8 counties in Colorado. It took effect at Mar 18, 2014, 3:00 AM MDT. It was in force for 15 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 17, 2014, 3:54 PM MDT (21:54 UTC)
- In effect from
- Mar 18, 2014, 3:00 AM MDT
- Expired
- Mar 18, 2014, 6:00 PM MDT
- In force
- 15 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Elbert County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 109 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 9:35 AM MDT | NON-TSTM WND GST 51 | 5 N Fort Morgan, CO | FORT MORGAN ASOS |
| Mar 18, 11:30 AM MDT | NON-TSTM WND GST 58 | Akron, CO | AKRON ASOS |
| Mar 18, 11:51 AM MDT | NON-TSTM WND GST 63 | Limon, CO | LIMON ASOS |
| Mar 18, 1:11 PM MDT | NON-TSTM WND GST 64 | 3 W Cedar Point, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4408 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
919 WWUS75 KBOU 172154 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 354 PM MDT MON MAR 17 2014 ...HIGH WINDS EXPECTED ACROSS NORTHEAST AND EAST CENTRAL COLORADO... .A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM EASTERN COLORADO THIS EVENING ALONG THE NEBRASKA AND KANSAS BORDER LATE TONIGHT AND TUESDAY MORNING. AT THE SAME TIME...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA WITH STRONG AND DEEP NORTHWEST FLOW DEVELOPING BEHIND THIS SYSTEM. THE COMBINATION OF THE TWO WILL BRING STRONG WINDS TO MUCH OF THE REGION...WITH THE STRONGEST WINDS EXPECTED OVER THE NORTHEAST AND EAST CENTRAL PLAINS OF COLORADO. THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING SNOW IN THE MOUNTAINS AND THE FAR NORTHEAST PLAINS WHERE SOME ACCUMULATION IS ANTICIPATED. MEANWHILE...BLOWING DUST IS EXPECTED IN AREAS THAT DONT SEE MUCH PRECIPITATION. COZ042-044-046-048>051-180600- /O.UPG.KBOU.HW.A.0007.140318T0600Z-140318T1800Z/ /O.NEW.KBOU.HW.W.0014.140318T0900Z-140319T0000Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... AGATE...HUGO...LIMON...MATHESON...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 354 PM MDT MON MAR 17 2014 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 PM MDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP THIS EVENING...BUT THEN INCREASE FURTHER LATE TONIGHT THROUGH TUESDAY MORNING. HIGH WINDS WILL LIKELY CONTINUE INTO THE AFTERNOON HOURS BEFORE DECREASING EARLY TUESDAY EVENING. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS TO LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS WILL ALSO PRODUCE AREAS OF BLOWING SNOW AND/OR BLOWING DUST. IF TRAVELING ACROSS NORTHEAST OR EAST CENTRAL COLORADO LATE TONIGHT OR TUESDAY...BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES AND REDUCED TRAVEL SPEEDS. THIS INCLUDES I-76 NORTHEAST FROM AROUND WIGGINS TO THE NEBRASKA BORDER...AS WELL AS I-70 FROM DEER TRAIL TO LIMON AND EASTWARD ACROSS THE KANSAS BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE WINDS SUBSIDE. && $$ COZ047-180600- /O.NEW.KBOU.HW.W.0014.140318T0900Z-140319T0000Z/ SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...FORDER...KARVAL...KUTCH...PUNKIN CENTER 354 PM MDT MON MAR 17 2014 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 PM MDT TUESDAY. * TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP THIS EVENING...BUT THEN INCREASE FURTHER LATE TONIGHT THROUGH TUESDAY MORNING. HIGH WINDS WILL LIKELY CONTINUE INTO THE AFTERNOON HOURS BEFORE DECREASING EARLY TUESDAY EVENING. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS TO LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS WILL ALSO PRODUCE AREAS OF BLOWING DUST. IF TRAVELING ACROSS NORTHEAST OR EAST CENTRAL COLORADO LATE TONIGHT OR TUESDAY...BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES AND REDUCED TRAVEL SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE WINDS SUBSIDE. && $$ BARJENBRUCH
4 follow-up statements
658 WWUS75 KBOU 181020 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 420 AM MDT TUE MAR 18 2014 ...HIGH WINDS EXPECTED ACROSS NORTHEAST AND EAST CENTRAL COLORADO... .A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE CENTRAL PLAINS WHILE AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA WITH STRONG AND DEEP NORTHWEST FLOW DEVELOPING BEHIND THIS SYSTEM. THE COMBINATION OF THE TWO WILL BRING STRONG WINDS TO MUCH OF THE REGION...WITH THE STRONGEST WINDS EXPECTED OVER THE NORTHEAST AND EAST CENTRAL PLAINS OF COLORADO. THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING SNOW IN THE MOUNTAINS AND THE FAR NORTHEAST PLAINS WHERE SOME ACCUMULATION IS ANTICIPATED. MEANWHILE...BLOWING DUST IS EXPECTED IN AREAS THAT DONT SEE MUCH PRECIPITATION ESPECIALLY OVER LINCOLN COUNTY. COZ047-181830- /O.NEW.KBOU.DS.W.0001.140318T1200Z-140319T0000Z/ /O.CON.KBOU.HW.W.0014.000000T0000Z-140319T0000Z/ SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...FORDER...KARVAL...KUTCH...PUNKIN CENTER 420 AM MDT TUE MAR 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...DUST STORM WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A DUST STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP THIS MORNING. HIGH WINDS WILL LIKELY CONTINUE INTO THE AFTERNOON HOURS BEFORE DECREASING BY EARLY EVENING. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH. * VISIBILITY...BLOWING DUST WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS TO LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS WILL ALSO PRODUCE AREAS OF BLOWING DUST. IF TRAVELING ACROSS NORTHEAST OR EAST CENTRAL COLORADO LATE TONIGHT OR TUESDAY...BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES AND REDUCED TRAVEL SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE WINDS SUBSIDE. A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. && $$ COZ042-044-046-048>051-181830- /O.CON.KBOU.HW.W.0014.000000T0000Z-140319T0000Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... AGATE...HUGO...LIMON...MATHESON...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 420 AM MDT TUE MAR 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP THIS MORNING AND WILL CONTINUE INTO THE AFTERNOON HOURS BEFORE DECREASING EARLY THIS EVENING. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS APPROACHING 55 MPH. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS TO LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS WILL ALSO PRODUCE AREAS OF BLOWING SNOW AND/OR BLOWING DUST. IF TRAVELING ACROSS NORTHEAST OR EAST CENTRAL COLORADO TODAY...BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES AND REDUCED TRAVEL SPEEDS. THIS INCLUDES I-76 NORTHEAST FROM AROUND WIGGINS TO THE NEBRASKA BORDER...AS WELL AS I-70 FROM DEER TRAIL TO LIMON AND EASTWARD ACROSS THE KANSAS BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE WINDS SUBSIDE. && $$
506 WWUS75 KBOU 181836 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1236 PM MDT TUE MAR 18 2014 ...STRONG WINDS TO CONTINUE ACROSS NORTHEAST AND EAST CENTRAL COLORADO THIS AFTERNOON... .A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE CENTRAL PLAINS THIS AFTERNOON WITH DEEP NORTHWEST FLOW DEVELOPING BEHIND THIS SYSTEM. THE COMBINATION OF THE TWO WILL CONTINUE TO BRING STRONG WINDS TO THE NORTHEAST AND EAST CENTRAL PLAINS OF COLORADO. CONSIDERABLE BLOWING DUST WILL ALSO OCCUR ACROSS LINCOLN COUNTY. COZ047-190000- /O.CON.KBOU.DS.W.0001.000000T0000Z-140319T0000Z/ /O.CON.KBOU.HW.W.0014.000000T0000Z-140319T0000Z/ SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...FORDER...KARVAL...KUTCH...PUNKIN CENTER 1236 PM MDT TUE MAR 18 2014 ...DUST STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS BEFORE DECREASING BY EARLY EVENING. * WINDS...NORTHWEST 30 TO 40 MPH WITH SOME GUSTS APPROACHING 60 MPH. * VISIBILITY...BLOWING DUST WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS TO LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS WILL ALSO PRODUCE AREAS OF BLOWING DUST. IF TRAVELING ACROSS NORTHEAST OR EAST CENTRAL COLORADO LATE TONIGHT OR TUESDAY...BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES AND REDUCED TRAVEL SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE WINDS SUBSIDE. A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. && $$ COZ042-044-046-048>051-190000- /O.CON.KBOU.HW.W.0014.000000T0000Z-140319T0000Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... AGATE...HUGO...LIMON...MATHESON...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1236 PM MDT TUE MAR 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS BEFORE DECREASING EARLY THIS EVENING. * WINDS...NORTHWEST 30 TO 40 MPH WITH SOME GUSTS APPROACHING 55 MPH. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS TO LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS WILL ALSO PRODUCE AREAS OF BLOWING SNOW AND/OR BLOWING DUST. IF TRAVELING ACROSS NORTHEAST OR EAST CENTRAL COLORADO TODAY...BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES AND REDUCED TRAVEL SPEEDS. THIS INCLUDES I-76 NORTHEAST FROM AROUND WIGGINS TO THE NEBRASKA BORDER...AS WELL AS I-70 FROM DEER TRAIL TO LIMON AND EASTWARD ACROSS THE KANSAS BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE WINDS SUBSIDE. && $$
077 WWUS75 KBOU 182110 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 310 PM MDT TUE MAR 18 2014 ...STRONG WINDS WILL ABATE LATE THIS AFTERNOON AND EVENING... .HAZARDOUS DRIVING CONDITIONS ARE OCCURRING ACROSS WASHINGTON AND LINCOLN COUNTIES WITH CONSIDERABLE BLOWING SNOW AND BLOWING DUST. TRAVEL CONDITIONS WILL IMPROVE TOWARD EVENING AS WINDS SUBSIDE. A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EAST ACROSS KANSAS LATE THIS AFTERNOON AND EVENING...WITH HIGH PRESSURE BUILDING ACROSS COLORADO. AS A RESULT...THE VERY STRONG WINDS ON THE NORTHEAST AND EAST CENTRAL PLAINS OF COLORADO WILL GRADUALLY DIMINISH THROUGH EARLY EVENING. UNTIL THEN...THE STRONGEST WINDS WILL PRODUCE CONSIDERABLE BLOWING SNOW AND LOCAL BLIZZARD CONDITIONS OVER WASHINGTON AND NORTHERN LINCOLN COUNTIES...WHILE SIGNIFICANT BLOWING DUST WILL OCCUR IN SOUTHERN LINCOLN COUNTY. COZ042-044-048-050-051-182215- /O.CAN.KBOU.HW.W.0014.000000T0000Z-140319T0000Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... CROOK...MERINO...STERLING...PEETZ...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 310 PM MDT TUE MAR 18 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE HIGH WIND WARNING. NORTHWEST WINDS GUSTING TO AROUND 40 MPH LATE THIS AFTERNOON WILL DECREASE TO 15 TO 25 MPH BY DARK. $$ COZ047-190000- /O.CON.KBOU.DS.W.0001.000000T0000Z-140319T0000Z/ /O.CON.KBOU.HW.W.0014.000000T0000Z-140319T0000Z/ SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...FORDER...KARVAL...KUTCH...PUNKIN CENTER 310 PM MDT TUE MAR 18 2014 ...DUST STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS. CONDITIONS WILL IMPROVE QUICKLY AS WINDS SUBSIDE BY 6 PM. * WINDS...NORTH 30 TO 40 MPH WITH SOME GUSTS NEAR 60 MPH. * VISIBILITY...BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE IN PLACES. * IMPACTS...TRAVEL WILL BE HAZARDOUS WITH BLOWING DUST AND SIGNIFICANT CROSS WINDS MAKING LIGHTWEIGHT OR HIGH PROFILE VEHICLES DIFFICULT TO CONTROL. IF TRAVELING ACROSS EAST CENTRAL COLORADO LATE THIS AFTERNOON...BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES AND REDUCED TRAVEL SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE WINDS SUBSIDE. A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. && $$ COZ046-049-190000- /O.CON.KBOU.HW.W.0014.000000T0000Z-140319T0000Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-WASHINGTON COUNTY- INCLUDING THE CITIES OF...AGATE...HUGO...LIMON...MATHESON... AKRON...COPE...LAST CHANCE...OTIS 310 PM MDT TUE MAR 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS. CONDITIONS WILL IMPROVE QUICKLY AS WINDS SUBSIDE BY 6 PM. * WINDS...NORTH 30 TO 40 MPH WITH SOME GUSTS NEAR 60 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS WITH BLOWING SNOW AND SIGNIFICANT CROSS WINDS MAKING LIGHTWEIGHT OR HIGH PROFILE VEHICLES DIFFICULT TO CONTROL. IF TRAVELING ACROSS EAST CENTRAL COLORADO LATE THIS AFTERNOON...BE PREPARED FOR POOR VISIBILITIES AND REDUCED TRAVEL SPEEDS. THIS INCLUDES I-70 FROM DEER TRAIL TO LIMON AND EASTWARD TOWARD THE KANSAS BORDER...AS WELL AS HIGHWAYS 34 AND 36 THROUGH WASHINGTON COUNTY...AND HIGHWAY 71 NORTH OF LIMON. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS SHOULD CONSIDER DELAYING TRAVEL UNTIL THE WINDS SUBSIDE. && $$ BARJENBRUCH
378 WWUS75 KBOU 190004 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 604 PM MDT TUE MAR 18 2014 COZ047-190115- /O.EXP.KBOU.DS.W.0001.000000T0000Z-140319T0000Z/ /O.EXP.KBOU.HW.W.0014.000000T0000Z-140319T0000Z/ SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...FORDER...KARVAL...KUTCH...PUNKIN CENTER 604 PM MDT TUE MAR 18 2014 ...DUST STORM WARNING HAS EXPIRED... ...HIGH WIND WARNING HAS EXPIRED... WINDS HAVE DECREASED TO BETWEEN 20 AND 30 MPH...AND THEY WILL CONTINUE TO DIMINISH THROUGH THE REST OF THE EVENING. $$ COZ046-049-190115- /O.EXP.KBOU.HW.W.0014.000000T0000Z-140319T0000Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-WASHINGTON COUNTY- INCLUDING THE CITIES OF...AGATE...HUGO...LIMON...MATHESON... AKRON...COPE...LAST CHANCE...OTIS 604 PM MDT TUE MAR 18 2014 ...HIGH WIND WARNING HAS EXPIRED... WINDS HAVE DECREASED TO BETWEEN 20 AND 30 MPH...AND THEY WILL CONTINUE TO DIMINISH THROUGH THE REST OF THE EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Mar 17, 11:10 AM MDT, 4 hours 44 minutes earlier.
Area forecast discussion, Mar 17, 11:10 AM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1110 AM MDT MON MAR 17 2014 .UPDATE... && .SHORT TERM...WINDS BEGINNING INCREASE ACROSS THE AREA AHEAD OF THE APPROACHING TROUGH. ALSO SURFACE LOW AND LEE TROUGH STARTING TO INTENSIFY ACROSS THE PLAINS. LATEST MODELS STILL INDICATING POTENTIAL GUSTS TO 50 MPH ACROSS THE PLAINS. NOT MUCH OF A MOUNTAIN WAVE AT THIS TIME...SO DON'T THINK WINDS WILL REACH HIGH WIND CRITERIA. GUSTS TO 65 MPH STILL POSSIBLE ALONG THE FOOTHILLS. MOISTURE WILL CONTINUE TO INCREASE ACROSS THE MOUNTAINS DURING THE AFTERNOON ALONG WITH MID LEVEL QG ASCENT. OROGRAPHICS IMPROVE BY EVENING ALONG WITH DECENT LAPSE RATES WHICH CONTINUE OVERNIGHT AS UPPER TROUGH MOVES INTO COLORADO. CURRENT WINTER WEATHER ADVISORY FOR ZONES 31 AND 33 STILL LOOK ON TRACK. SOME CHANCE FOR PRECIPITATION ACROSS THE PLAINS OVERNIGHT WITH INCREASING MID LEVEL ASCENT. HOWEVER...STRONG DOWNSLOPE FLOW WILL LIMIT THE PRECIPITATION CHANCES ALONG THE URBAN CORRIDOR. CURRENT POPS AND WEATHER LOOK GOOD FOR NOW. THERE IS ALSO SOME POTENTIAL FOR HIGH WINDS LATE TONIGHT AND TUESDAY MORNING IF THE 50 KTS OF BOUNDARY LAYER WINDS MIXES TO THE SURFACE. AT THIS TIME WILL HOLD ONTO THE WATCH FOR THE FAR NORTHEAST ZONES. .AVIATION...MIXING HELPING TO INCREASE SOUTHWEST WINDS ACROSS THE AREA...ALTHOUGH ROTOR ALONG THE FOOTHILLS KEEPING A SOUTHEAST WIND AT KBJC. THE ROTOR SHOULD BE SHORT LIVED AS THE MIXING WILL CONTINUE. WINDS TO BECOME MORE WESTERLY 19Z...AS SHOWN BY THE LATEST MODELS AND WILL ADJUST THE TAFS ACCORDINGLY. OTHERWISE...CURRENT TAF TRENDS LOOK REASONABLE. SOME GUSTS TO 50 MPH POSSIBLE BETWEEN 21Z AND 01Z. WINDS TO THEN BECOME MORE NORTHWEST DURING THE EVENING AND DECREASE. SOME CHANCE FOR RAIN AND SNOW SHOWERS AFTER 06Z...WITH THE BEST CHANCE NORTHEAST OF THE AREA. && .FIRE WEATHER...WINDS TO INCREASE ACROSS THE PLAINS DURING THE AFTERNOON WITH SPEEDS BETWEEN 35 AND 50 MPH. HUMIDITY READINGS EXPECTED TO DROP INTO THE SINGLE DIGITS. RED FLAG WARNING TO CONTINUE FOR AREAS WHERE THE FUELS ARE DRIEST AND MOST SUSCEPTIBLE TO WILDFIRE SPREAD. && .PREV DISCUSSION... /ISSUED 408 AM MDT MON MAR 17 2014/ SHORT TERM...WLY FLOW ALOFT WILL INCREASE AHEAD OF A POTENT UPPER LEVEL TROUGH THAT WILL MOVE ACROSS THE AREA TONIGHT. MEANWHILE AT THE SFC LOW PRES WILL INTENSIFY FM ERN WY INTO ERN CO WITH STG DOWNSLOPE LOW LVL FLOW BY AFTN. MOISTURE WILL GRADUALLY INCREASE IN THE MTNS BY LATE AFTN INTO THE EVENING HOURS WITH SNOW DEVELOPING ESPECIALLY NORTH OF I-70 WHICH WILL CONTINUE OVERNIGHT. FAVORABLE OROGRAPHICS AND DECENT LAPSE RATES SHOULD ALLOW FOR ADVISORY AMOUNTS IN ZNS 31 AND 33 WITH LOWER AMOUNTS IN ZN 34. IN ADDITION GUSTY WINDS WILL CAUSE AREAS OF BLOWING SNOW OVER THE HIGHER PASSES. GUSTY WINDS WILL THIS MORINING OVER THE HIGHER TERRAIN AND THEN SPREAD ACROSS THE PLAINS BY MID TO LATE AFTN. APPEARS LACK OF A MTN WAVE WILL KEEP WIND SPEEDS BLO HIGH WIND CRITERIA IN MOST AREAS WITH GUSTS TO 65 MPH IN THE MTNS AND FOOTHILLS. OVER THE PLAINS WILL LIKELY SEE SOME GUSTS FM 40 TO 50 MPH. HIGH TEMPS THIS AFTN WILL RANGE FM THE UPPER 60S TO MID 70S OVER NERN CO. FOR TONIGHT AS MAIN UPPER LEVEL TROUGH MOVES ACROSS NERN CO THERE WILL BE A CHANCE OF RAIN SHOWERS CHANGING TO SNOW OVER THE NERN PLAINS AFTER MIDNIGHT. STG DOWNSLOPE FLOW IN AND NR THE FOOTHILLS WILL LEAD TO LOWER PCPN CHANCES ALONG THE FRONT RANGE AND PALMER DIVIDE. MEANWHILE BNDRY LYR WINDS ARE FCST TO INCREASE TO 50-55 KTS AFT 06Z OVER THE PLAINS AND IF SHOWERS OCCUR THIS WOULD ALLOW FOR STRONGER WINDS IN THE BNDRY LYR TO MIX DOWN TO THE SFC ALLOWING FOR SOME POTENTIAL FOR HIGH WINDS LATE TONIGHT INTO TUE MORNING. LONG TERM...MODELS HAVE AN UPPER TROUGH AXIS OVER EASTERN COLORADO AT 12Z TUESDAY MORNING. BY TUESDAY AFTERNOON...WEST-NORTHWESTERLY FLOW ALOFT IS OVER THE CWA AND IT IS SUPPOSED TO CONTINUE TUESDAY NIGHT. NORTHWESTERLY FLOW ALOFT IS PROGGED ON WEDNESDAY...BECOMING WEST-NORTHWESTERLY AGAIN WEDNESDAY NIGHT. FAIRLY STRONG DOWNWARD QG VERTICAL VELOCITY IS PROGGED OVER THE FORECAST AREA TUESDAY WELL INTO WEDNESDAY AFTERNOON. AFTER THAT...THE SYNOPTIC SCALE ENERGY IS BENIGN INTO THURSDAY MORNING. PRETTY STRONG NORTH- NORTHWESTERLY BOUNDARY LAYER FLOW IS PROGGED TUESDAY...DECREASING TUESDAY NIGHT. WEAKER DOWNSLOPING FLOW IS PROGGED ON WEDNESDAY ..WITH NORMAL DRAINAGE WIND PATTERNS EXPECTED WEDNESDAY NIGHT. FOR MOISTURE...THERE IS SOME OVER THE MOUNTAINS AND THE EASTERN TWO-THIRDS OF THE PLAINS ON TUESDAY. IT DRIES OUT SLOWLY TUESDAY NIGHT...WEDNESDAY IS PRETTY DRY...WITH JUST SOME UPPER LEVEL MOISTURE FOR WEDNESDAY NIGHT. THE QPF FIELDS HAVE LIGHT AMOUNTS OF MEASURABLE PRECIPITATION OVER THE MOUNTAINS AND EASTERN PLAINS TUESDAY...WITH JUST A TAD OVER THE MOUNTAINS TUESDAY NIGHT. THERE IS NOTHING WEDNESDAY OR WEDNESDAY NIGHT. SO WITH THE UPPER TROUGH LOOKING A BIT STRONGER AND DIGGING A BIT FURTHER SOUTH WILL UP POPS A TAD ON THE PLAINS FOR TUESDAY. WILL KEEP "LIKELY"S FOR THE MOST PART OVER THE MOUNTAINS. WILL LINGER SOME MINOR POPS OVER THE MOUNTAINS ON TUESDAY EVENING...THEN DRY THROUGH WEDNESDAY NIGHT. NO HIGHLIGHTS FOR SNOW AMOUNTS RIGHT NOW. WILL GO WITH A HIGH WIND WATCH FOR THE EASTERN PLAINS TUESDAY MORNING WITH THE PROGGED WIND SPEEDS IN MIND. OF NOTE...IF MODELS CONTINUE THE TREND OF A STRONGER...MORE FURTHER SOUTH UPPER TROUGH...THE EASTERN PLAINS COULD SEE HIGHER POPS AND BLIZZARD CONDITIONS WITH THE STRONG WINDS. SOMETHING TO WATCH FOR. FOR TEMPERATURES...TUESDAY'S HIGHS ARE 6-15 C COLDER THAN TODAY'S HIGHS. WEDNESDAY'S READINGS ARE UP 4-7 C FROM TUESDAY'S. FOR THE LATER DAYS...THURSDAY THROUGH SUNDAY...THE FLOW ALOFT IS BASICALLY ZONAL ALL FOUR DAYS. THERE IS QUITE A BIT OF MOISTURE AND SOME WEAK UPWARD SYNOPTIC SCALE ENERGY FOR SATURDAY AND SATURDAY NIGHT. WILL GO WITH SOME MINOR POPS FOR ALL AREAS. AVIATION...SSW WINDS THIS MORNING WILL BECOME MORE WLY BY 18Z AND THEN INCREASE THRU THE AFTN HOURS. SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL OCCUR BETWEEN 18Z AND 21Z AND THEN INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE 21Z-01Z TIMEFRAME. AFTER 01Z WINDS WILL BECOME MORE WNW WITH SPEEDS IN THE 20 TO 30 MPH RANGE WHICH WILL CONTINUE THRU 06Z. AFTER 06Z WINDS MAY DECREASE TO 10 TO 20 MPH. WITH STG DOWNSLOPE FLOW ALONG THE FRONT RANGE TONIGHT BEST CHC FOR RAIN AND SHOWERS WILL STAY TO THE NE OF THE AIRPORT OVERNIGHT. FIRE WEATHER...STRONG GUSTY WINDS BETWEEN 35 AND 50 MPH FROM THE SOUTHWEST/WEST WITH SINGLE DIGIT HUMIDITIES WILL BRING RED FLAG CONDITIONS TO THE NORTHEAST PLAINS THIS AFTERNOON AFTERNOON AND EVENING. RED FLAG WARNING IS WHERE FUELS ARE DRIEST ON THE PLAINS AND MOST SUSCEPTIBLE TO WILDFIRE SPREAD. && .BOU WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ241-242- 244>251. HIGH WIND WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR COZ042-044-046-048>051. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT TUESDAY FOR COZ031-033. && SHORT TERM...D-L LONG TERM....RJK AVIATION...D-L
Hazardous weather outlook, Mar 17, 11:29 AM MDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTEDD NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1129 AM MDT MON MAR 17 2014 COZ030>051-180530- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1129 AM MDT MON MAR 17 2014 ...RED FLAG WARNING THIS AFTERNOON AND EARLY THIS EVENING FOR PARTS OF NORTHEAST COLORADO... ...WINTER WEATHER ADVISORY FOR THE NORTHERN MOUNTAINS TONIGHT... ...HIGH WIND WATCH FROM LATE TONIGHT THROUGH MIDDAY TUESDAY FOR MOST OF NORTHEAST COLORADO... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A POTENT WEATHER SYSTEM WILL MOVE ACROSS THE AREA TONIGHT. AHEAD OF THIS SYSTEM GUSTY SOUTHWEST TO WEST WINDS OF 45 MPH COMBINED WITH LOW HUMIDITIES WILL LEAD TO HIGH FIRE DANGER OVER THE EASTERN PLAINS. GUSTY WINDS UP TO 65 MPH WILL OCCUR IN THE MOUNTAINS AND FOOTHILLS AS WELL WITH GUSTS UP TO 50 MPH ALONG THE FRONT RANGE DURING THE AFTERNOON AND EARLY EVENING. SNOW WILL INCREASE THIS EVENING AND CONTINUE OVERNIGHT IN THE NORTHERN MOUNTAINS WITH TOTAL ACCUMULATIONS RANGING FROM 4 TO 8 INCHES BY TUESDAY MORNING. STRONG GUSTY NORTHWEST WINDS WILL ALSO PRODUCE AREAS OF BLOWING SNOW AND POOR VISIBILITIES ON THE HIGHER PASSES. IN NORTHEAST COLORADO...STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT WITH GUSTS POSSIBLY TO AS HIGH AS 55 MPH. IN ADDITION THERE IS ALSO A CHANCE OF RAIN SHOWERS ON THE PLAINS THIS EVENING AND A CHANCE OF SNOW SHOWERS AFTER MIDNIGHT. HOWEVER SNOW ACCUMULATION IS NOT EXPECTED ON THE PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AS THIS STORM SYSTEM PASSES BY ON TUESDAY...STRONG NORTH TO NORTHWEST WINDS ARE LIKELY TO DEVELOP ON THE PLAINS OF NORTHEAST COLORADO. THE NORTHEAST CORNER OF THE STATE MAY ALSO SEE LIGHT SNOW ACCUMULATION POSSIBLY RESULTING IN DIFFICULT DRIVING CONDITIONS. WHERE ITS NOT SNOWING...THE STRONG WINDS MAY ALSO PRODUCE AREAS OF BLOWING DUST WHICH COULD REDUCE VISIBILITIES TO NEAR ZERO AT TIMES NEAR OPEN FIELDS. LATE TUESDAY AFTERNOON AND TUESDAY NIGHT THE MOUNTAINS COULD SEE ANOTHER ROUND OF LIGHT SNOWFALL AND GUSTY WINDS WITH THE PASSAGE OF ANOTHER WEAK WEATHER DISTURBANCE. DRY AND MILD CONDITIONS WILL RETURN TO THE OUTLOOK AREA FOR WEDNESDAY THROUGH FRIDAY. THE NEXT CHANCE FOR RAIN AND SNOW WILL COME FRIDAY NIGHT AND SATURDAY WHEN ANOTHER STORM SYSTEM AND COLD FRONT WILL MOVE ACROSS THE AREA. SUNDAY NOW LOOKS DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. D_L/BAKER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 4:28 AM MDT | High Wind Watch | BOU | Elbert, Lincoln, Logan, Morgan, Phillips, Sedgwick and 2 more | 11 hr |
| Mar 17, 4:32 AM MDT | Winter Weather Advisory | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 7 more | 34 hr |
Nearby
High Wind Warnings in Colorado, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.